# SDR RAIA201903170001

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 42,838 hours, 26,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A91394
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 HYD SYSTEM FAILURE WITH ASSOCIATED MESSAGES. INSPECTED NR 1 EDP, HYD HOSE DAMAGED. R&R'D SYSTEM NR 1 PRESSURE(PUMP) HOSE OPS AND LEAK CHECK GOOD.
